Rocky Mountain Journal of Mathematics

Some combinatorial identities and arithmetical applications

John A Ewell

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 15, Number 2 (1985), 365-370.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250127211

Digital Object Identifier
doi:10.1216/RMJ-1985-15-2-365

Mathematical Reviews number (MathSciNet)
MR823248

Zentralblatt MATH identifier
0585.10034

Citation

Ewell, John A. Some combinatorial identities and arithmetical applications. Rocky Mountain J. Math. 15 (1985), no. 2, 365--370. doi:10.1216/RMJ-1985-15-2-365. http://projecteuclid.org/euclid.rmjm/1250127211.


Export citation